MAUDE Adverse Event Report: VYAIRE MEDICAL INC LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC LTV 2200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 22690-001
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that suddenly the unit started having dead pixels on the led.The device was on a patient at the time of the issue.No patient harm was reported.Unit was removed from patient due to issue.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LTV 2200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL, INC
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key20092000
Report Number3013421741-2024-00368
Device Sequence Number18076587
Product Code CBK
UDI-Device Identifier10190752139220
UDI-Public(01)10190752139220(11)20230502
Combination Product (Y/N)N
PMA/510(K) Number
K201082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22690-001
Device Catalogue Number22690-001
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2024
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown